# SDR DL73E011295

- Difficulty date: August 6, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 64,456 hours, 43,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND AFT LEFT OVER DOOR EMERGENCY EXIT SIGN INOP. REPLACED BATTERIES PER MM. OPN NORMAL
